Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Can Ambien be crushed for easier swallowing?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Can you crush ambien so it is easier to swallow
Posted Sat, 22 Feb 2014 in Mental Health
Answered by Dr. Srikanth Reddy 29 minutes later
Brief Answer: Yes you can crush Ambien Detailed Answer: Hello, Thanks for choosing XXXXXXX for posting your query. I have gone through your question in detail and I can understand what you are going through. Ambien is actually zolpidem and it can be crushed. The only change would be that it will start acting faster than it should actually do as there is no need for the out layer to get dissolved and the other difference being the taste. The outer layer makes the tablet tasteless, otherwise the taste is not very pleasant. But still if its difficult to swallow, you can crush it and the efficacy will be similar. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor